# SDR SIMA20151104002

- Difficulty date: November 4, 2015
- Submitted: November 5, 2015
- Operation: Air carrier
- Aircraft: N660CL
- Make and model: Emb EMB-145LR
- Aircraft serial: 145764
- Aircraft time: 30,028 hours, 25,797 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLAP FAIL ON EICAS & NO FLAP INDICATION SHOWS A DASH.  TROUBLE SHOT FLAP DRIVE TX FAIL CMC MSG IAW FIM 27-51-00.  FVS, FDMU & FPTU READINGS CHECK WITHIN LIMITS.  RESET FLAP SYS.  OPERATIONS TEST FLAP SYS PASSED IAW AMM 27-51-00-700-801-A.
